Les familles de surfaces de révolution qui possèdent des harmoniques

René Lagrange Dijon

TBD mathscidoc:1701.33901

Acta Mathematica, 71, (1), 283-315, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:15 uploaded by actaadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{rené1939les,
  title={Les familles de surfaces de révolution qui possèdent des harmoniques},
  author={René Lagrange},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203115078261610},
  booktitle={Acta Mathematica},
  volume={71},
  number={1},
  pages={283-315},
  year={1939},
}
René Lagrange. Les familles de surfaces de révolution qui possèdent des harmoniques. 1939. Vol. 71. In Acta Mathematica. pp.283-315. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203115078261610.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved